# SDR DHL2007748028

- Difficulty date: October 18, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 348.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK DUE TO IMPROPER REPAIR FRAME AT 9G BARRIER BS 348.2 IS DENTED BETWEEN STRINGER 5L AND STRINGER 6L.  REMOVED SRM REPAIR AT FRAME STATION 348 STRINGER 5L - 6L IAW SRM 51-30-2.  CUT OUT FRAME SECTION IAW DRAWING NR AE727-2-360.  FABRICATED AND INSTALLED DOUBLER AND REPAIR ANGLE IAW DRAWING NR AE727-2-360.  HEAT TREATED TO T6 IAW ENGINEERING REPORT NR 2-37153-801 REV A ALL PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2.
